JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHAOTIC HOMEOMORPHISMS OF C INDUCED BY HYPERBOLIC TORAL AUTOMORPHISMS AND BRANCHED COVERINGS OF C
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CHAOTIC HOMEOMORPHISMS OF C INDUCED BY HYPERBOLIC TORAL AUTOMORPHISMS AND BRANCHED COVERINGS OF C
Lee, Joo-Sung;
  PDF(new window)
 Abstract
It is well known that there exists a regular branched covering map from T onto iff the ramification indices are (2,2,2,2), (2,4,4), (2,3,6) and (3,3,3). In this paper we construct (count-ably many) chaotic homeomorphisms induced by hyperbolic toral automorphism and regular branched covering map corresponding to the ramification indices (2,2,2,2). And we also gave an example which shows that the above construction of a chaotic map is not true in general if the ramification indices is (2,4,4) and also show that there are no chaotic homeomorphisms induced by hyperbolic toral automorphism and regular branched covering map corresponding to the ramification indices (2,3,6) and (3,3,3).
 Keywords
branched covering;chaotic map;hyperbolic toral automorphism;Weierstrass P function and the Riemann sphere;
 Language
English
 Cited by
 References
1.
Amer. Math. Monthly, 1992. vol.99. pp.332-334 crossref(new window)

2.
Functions of One Complex Variable(2nd ed.), 1978.

3.
An Introduction to Chaotic Dynamical Systems, 1987.

4.
Acta Math., 1993. vol.171. pp.263-297 crossref(new window)

5.
London Math. Soc. Lecture Notes Series, 1973. vol.9.

6.
C. R. Acad. Sci. Paris, 1918. vol.166. pp.26-28

7.
Friedr. Vieweg and Sohn Verlagsgesellschft mbH, 1999.

8.
Pitman Research Notes in Math. Series, 1987. vol.161.

9.
Amer. Math. Monthly, 1997. vol.104. pp.411-414 crossref(new window)

10.
Translations of Mathematical Monographs;Amer. Math. Soc., 1997. vol.170.